# SDR ASAA2017052820911

- Difficulty date: May 28, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N305AS
- Make and model: Boeing 737990
- Aircraft serial: 30013
- Aircraft time: 56,878 hours, 22,145 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 0L3071BPEGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EXIT LOCATOR SIGN ADJACENT TO LEFT AFT OVERWING EXIT HAS MULTIPLE LAMPS INOPERATIVE.  ACFT GROUNDED. REPLACED THE LAMPS AND TESTED IAW MM 33-51-01-960-801,  OPS NORMAL.
